Axiomatizations of the conjunctive permission value for games with permission structures

J.R. van den Brink, R.P. Gilles

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
Pages (from-to)113-126
Number of pages13
JournalGames and Economic Behavior
Volume12
Publication statusPublished - 1996

Cite this

@article{f3a97e802a154b23aa657ffb8f05881b,
title = "Axiomatizations of the conjunctive permission value for games with permission structures",
author = "{van den Brink}, J.R. and R.P. Gilles",
note = "Pagination: 13",
year = "1996",
language = "English",
volume = "12",
pages = "113--126",
journal = "Games and Economic Behavior",
issn = "0899-8256",
publisher = "Academic Press Inc.",

}

Axiomatizations of the conjunctive permission value for games with permission structures. / van den Brink, J.R.; Gilles, R.P.

In: Games and Economic Behavior, Vol. 12, 1996, p. 113-126.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - Axiomatizations of the conjunctive permission value for games with permission structures

AU - van den Brink, J.R.

AU - Gilles, R.P.

N1 - Pagination: 13

PY - 1996

Y1 - 1996

M3 - Article

VL - 12

SP - 113

EP - 126

JO - Games and Economic Behavior

JF - Games and Economic Behavior

SN - 0899-8256

ER -